Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"A New Extension of Humbert Matrix Function and Their Properties"
written by Mohamed Abul-Dahab, Ayman Shehata,
published by Advances in Pure Mathematics, Vol.1 No.6, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Special matrix functions: characteristics, achievements and future directions
Linear and Multilinear Algebra, 2018
[2] On the incomplete hypergeometric matrix functions
The Ramanujan Journal, 2016
[3] Infinite matrix products and the representation of the matrix gamma function
Abstract and Applied Analysis, 2015
[4] On Humbert matrix polynomials
ASIAN JOURNAL OF CURRENT ENGINEERING AND MATHS, 2013
[5] On Rice's matrix polynomials
Afrika Matematika, 2013
[6] Certain pl (m, n)-Kummer matrix function of two complex variables under differential operator
Applied Mathematics, 2013
[7] A. Shehata
2013
[8] On Ultraspherical Matrix Polynomials and Their Properties
2013
[9] The generalized Bessel matrix polynomials
Journal of Mathematical and Computational Science, 2012
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top